Publications by the researcher in collaboration with Juan Carlos Trillo Moya (56)

2023

  1. A new family of means: the generalized weighted power means and applications

    International Journal of Computer Mathematics, Vol. 100, Núm. 2, pp. 422-439

  2. Adapting Cubic Hermite Splines to the Presence of Singularities Through Correction Terms

    Journal of Scientific Computing, Vol. 95, Núm. 3

  3. Geometric representation of the weighted harmonic mean of n positive values and potential applications.

    Indian Journal of Pure and Applied Mathematics

  4. Numerical integration rules with improved accuracy close to discontinuities

    Mathematics and Computers in Simulation, Vol. 210, pp. 593-614

  5. The translation operator. Applications to nonlinear reconstruction operators on nonuniform grids

    Mathematics and Computers in Simulation, Vol. 203, pp. 408-424

2022

  1. A class of C 2 quasi-interpolating splines free of Gibbs phenomenon

    Numerical Algorithms, Vol. 91, Núm. 1, pp. 51-79

2020

  1. On a family of non-oscillatory subdivision schemes having regularity C r with r > 1

    Numerical Algorithms, Vol. 85, Núm. 2, pp. 543-569

  2. On the application of Lehmer means in signal and image processing

    International Journal of Computer Mathematics, Vol. 97, Núm. 7, pp. 1503-1528

  3. On the use of generalized harmonic means in image processing using multiresolution algorithms

    International Journal of Computer Mathematics, Vol. 97, Núm. 1-2, pp. 455-466

2019

  1. On a stable family of four-point nonlinear subdivision schemes eliminating the Gibbs phenomenon

    Journal of Computational and Applied Mathematics, Vol. 354, pp. 310-325

  2. On an algorithm to adapt spline approximations to the presence of discontinuities

    Numerical Algorithms, Vol. 80, Núm. 3, pp. 903-936

  3. On some new variational problems for image denoising

    Mathematical Methods in the Applied Sciences

2018

  1. Analysis of the Gibbs phenomenon in stationary subdivision schemes

    Applied Mathematics Letters, Vol. 76, pp. 157-163

  2. In a new nonlinear interpolatory subdivision scheme with good stability properties

    18th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE2018): Cádiz, del 9 al 13 de julio de 2018

  3. On a class of three points cell-average multiresolution schemes

    Mathematics and Computers in Simulation, Vol. 148, pp. 66-93

  4. On a new nonlinear cell-average multiresolution scheme

    18th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE2018): Cádiz, del 9 al 13 de julio de 2018

  5. On some variational problems for image denoising using multiresolution schemes

    18th International Conference on Computational and Mathematical Methods in Science and Engineering (CMMSE2018): Cádiz, del 9 al 13 de julio de 2018